I have no advice on what to eat, since that is really individual, but is sounds like you need more and/or better anti-nausea meds.
Are you only getting the one thing during infusion? I haven't even had nausea to speak of, and they give me a steroid and two anti-nausea drugs through the pump before my infusion begins. I also have 3 prescription drugs that I basically don't use: ondansetron, lorazepam, and prochlorperazine. In addition, I've got a senna laxative and ducosate stool softener just in case of constipation. Since lots of people get constipated by the anti-nausea drugs, they say to take one of each on infusion day if it's a problem for you.
It's not a problem for me: I have constant diarrhea, for which I occasionally take immodium.
I find that crackers, such as saltines, settle my stomach, and its a good idea not to get too hungry. I know that I personally don't digest lettuce, which goes straight through me, and don't do too well with blueberries either, both of which emerge in recognizable form within an hour or so of eating. (Sorry, TMI.
) I do eat a lot of plain yogurt, just about every morning, sometimes with the aforementioned berries. It's from a local farm and I think the cultures help my gut.